Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SadbutRad

Help. Does this look hormonal?

Recommended Posts

I went off the pill about 8 months ago. My skin wasnt perfect before but never like this. Its making my depression so much worse and I dont know what to do. I've been trying for 2 or 3 months with good products and a solid skin care routine. It happens in the same places always. Rest of my face is clear. Should I try retinol? I have one from the Inkey list i havent tried yet. Any  replies appreciated.

Screenshot_20201204-002403_Gallery.jpg

Edited by SadbutRad
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×